By Topic

Identification of discrete multivariate systems by minimisation of a parametric norm

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Lecamus, F. ; Cité Fournier, ENSA/CERA, Villacoublay, France ; Richalet, J.

Identification of multivariate systems by use of a parametric distance between process and model is proved to be feasible. Geometric significance in a parameter space is given. An algorithm is proposed which is simple enough to be used online in real-time operation.

Published in:

Electronics Letters  (Volume:4 ,  Issue: 24 )